# SDR UALA2010122704728

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 83,762 hours, 13,420 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 172
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT PACK MAKING LOUD NOIS. FOUND CRACK ON PRIMARY HEAT EXCHANGER MEASURES APPX 4" LONG BY 2" WIDE.  REMOVED HEAT EXCHANGER AND PLENUM ASSEMBLY. REPLACED LT PACK PRIMARY HEAT EXCHANGER AIAW MM. SYSTEM OPS NORMAL WITH NO LEAKS DETECTED.
